# SDR YV3R2022111700546

- Difficulty date: October 18, 2022
- Submitted: November 17, 2022
- Operation: General aviation
- Make and model: Robsin R22
- Aircraft serial: 2114
- Engine: Lyc O320B2C
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warning Unit
- Part number: A5695
- Part serial: LOT121
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED WARNING UNIT ASSEMBLY P/N: A569-5 WAS INOPERATIVE OUT OF THE BOX.
